# SDR AALA20090422TUL14

- Difficulty date: April 16, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 60,258 hours, 31,536 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1001191
- Part serial: 2719
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY HELD LIGHT INOPERATIVE.  INSTALLED SERVICEABLE EMERGENCY LIGHT AT FORWARD ENTRY DOOR/FLIGHT ATTENDANT SEAT AREA AND PERFORMED OPERATIONAL CHECK PER MCM CARD 4289.
